MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832250
Medical Device Problem Codes Failure to Advance (2524); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that deflation issue occurred.The patient presented with coronary artery disease and underwent percutaneous transluminal coronary angioplasty.The 75% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 2.50 x 32mm synergy xd drug-eluting stent was advanced for treatment; however, the stent had difficulty to track the lesion and deflation issue was also noted.The procedure was completed with another of the same device.No complications were reported, and the patient condition was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 2.50 x 32mm was returned for analysis.Visual, tactile, microscopic analysis and functional testing was performed on the device.A visual inspection of the hypotube shaft identified no issues.A visual inspection of the outer and inner lumen and tactile examination of the mid-shaft section found no issues.A microscopic examination of the stent showed no sign of damage, stretching or lifting of the stent struts.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A microscopic analysis of the bumper tip showed no signs of distal tip damage.Functional testing was performed by attaching the device to an inflation unit and the balloon was inflated to the rated burst pressure.The device held pressure, and the stent deployed without issues.
 
Event or Problem Description
It was reported that deflation issue occurred.The patient presented with coronary artery disease and underwent percutaneous transluminal coronary angioplasty.The 75% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 2.50 x 32mm synergy xd drug-eluting stent was advanced for treatment; however, the stent had difficulty to track the lesion and deflation issue was also noted.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21417348
Report Number2124215-2025-09140
Device Sequence Number9199219
Product Code NIQ
UDI-Device Identifier08714729980841
UDI-Public(01)08714729980841(17)250410(10)31453255
Combination Product (Y/N)Y
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model NumberH7493941832250
Device Catalogue NumberH7493941832250
Device Lot Number0031453255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown